# SDR HEEA968654

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Bore Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CASE OUTPUT BORE WORN, CORROSION ON BASE FLANGE AND WEAR STEP ON SUPPORT PINS AND NOZZLE RING SURFACE.
